# SDR CALA2018011500210

- Difficulty date: January 15, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 70,819 hours, 27,064 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R AFT EMER EXIT DISPLAYED ON UPPER ECAM SCREEN. DOOR ECAM ANNUNCIATED AT 11000 ON DEPARTURE PRESSURIZATION NORMAL PAX SAID COVER FELL OFF REINSTALLED COVER AT EMER EXIT DOOR STATUS NORMAL.
